# SDR ASAA2013121196835

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 4,443 hours, 1,424 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE, RIGHT FMC FAILED, UNABLE TO RESTORE USING QRH CHECKLIST.  ACFT GROUNDED.  PERFORMED FMC OPS TEST.  OPS CHECKED GOOD.  NO HISTORY PAST 60 DAYS. IAW AMM 34-61-00-710-801.
